# SDR TWAA9614007

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1307-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON TOP OF INTERCOSTAL BETWEEN STR 27L AND STR 28L, BS 1307 TO BS 1320.  REPAIRED PER SRM 51-10-1 AND TWA STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  26,489 HOURS; 13,301 CYCLES.  (X)
